Snohomish Overdose Prevention on Facebook is warning the public about counterfeit Xanax pills that the Snohomish Regional Drug and Gang Task Force reports seeing in Snohomish County.
Fentanyl is an extremely potent opioid that can cause an overdose or death in small amounts.
Symptoms of a fentanyl overdose include pinpoint pupils, weak muscles, dizziness, confusion, extreme sleepiness, loss of consciousness, profoundly slowed heartbeat, very low blood pressure, dangerously slowed or stopped breathing, bluish tint to nails and lips.
If you discover someone who you suspect of a fentanyl overdose call 911 immediately. If naloxone is available, apply a dose. More than one dose may be needed to reverse the effects of fentanyl.
The Snohomish Regional Drug and Gang Task Force has been expecting fentanyl to show up in Snohomish County due to its presence in the rest of the U.S. and British Columbia. The task force’s observations demonstrates that fentanyl has arrived in the county.
Snohomish Overdose Prevention:
San Francisco Health Network:
National Institute on Drug Abuse: